# SDR DALA12009223126

- Difficulty date: September 15, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,448 hours, 16,286 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MATING FACE OF FWD PYLON PYRAMID FITTING LOWER SURFACE AFT CENTER HOLES HAS GOUGE.  BLENDED DAMAGE AREA IAW SRM 51-73-00, DIMENSION AFT HOLE D1= .020" D2=.046" S1=0.0004 MID HOLE D1=.035" D2=.046"S1=0.0008.  FOUND TO BE WITHIN LIMITS IAW SRM 54-51-18, FIG 105.  HFEC INSPECTED BLENDED AREA IAW NTM 51-60-00. NO CRACK INDICATION NOTED.  NOTE: DAMAGE MUST BE INSPECTED IAW IIR 54-51-18-1-001-00. FIRST INSPECTION AFTER REPAIR, EMBODIMENT 21900FC. SUBSEQUENT INSPECTION AT INTERVALS OF 21900FC. INSPECTION METHOD EDDY CURRENT. RETAIN FOR RECORDS. REDEFERRED LOG TO QC ESTAB MONITOR INSPECTION.
